Jump to content
Acne.org
  • entries
    3
  • comment
    1
  • views
    5,251

My Accutane Beginning & Background

lawgirlie0103

431 views

Hey Everyone! So I decided to start an Accutane journal for a 3 reasons:

1. I'd like imput from others who have been on Accutane

2. I'd like to give other people insight as to what it's like to be on Accutane

3. I wanted to document my daily/weekly/monthy improvements/side effects.

I've had acne since I was 13 years old. At first it wasn't so bad, a few zits here and there and I would use OTC products which cleared it up usually. I didn't start getting really bad acne (READ: SEVERE) breakouts until I was 17 or 18 (I'm 21 now) and now it's gotten out of control :( !

I've tried just about everything and to no avail the acne was still there. I'm also an aspiring model so my effing acne has hindered getting work in the industry substantially (doesn't matter how pretty/tall/skinny you are, good skin in modeling is what it's all about FAIL) ;) .

Accutane is my last resort so hopefully this acne business will all be over with soon and I can get on with my life!

Anyways, I'm on my 6th week of Accutane. I was on Claravis for the first 4 weeks and I switched to Amnesteem (60mg/day or 20mg in the morning and 40mg at night).

CLAVARIS IS EFFING HORRIBLE DON'T GO ON IT IF YOU VALUE YOUR QUALITY OF LIFE

I had so many side effects on Claravis, including:

  • headaches
    joint pain
    chest pain
    back pain
    mood swings

and the list goes on....

My derm said that she sees that happen a lot with Clavaris and she thinks that it's the binding agents the company uses. I haven't had any serious side effects with Amnesteem though THANK GOD.

I did have an initial break out (which I am still battling unfortunately :( ) but I have faith that my skin will start to look better soon (and really if it wasn't for my eternally optimistic outlook on life I don't think I would be sane right now).

My oil production has seemed to go down drastically but now it seems in the last couple days im getting a little bit more oily again. I think this has to do with my not eating peanut butter with the pills (because the pills are fat soluble).

Anyways, so that's that for now...I'll post more later and keep ya'll updated!


×